Saturday, May 26, 2007

Is Womanhood a Disease?


Conventional medicine has, for decades, preyed upon the "symptoms of womanhood" and attempted to transform every female activity from childbirth to menstruation into a disease requiring chemical treatment. Today, the FDA approved Lybrel, a daily pill for women that stops periods... forever.

The concept behind such a pill is based on the false idea that menstruation is a disease requiring a medical fix. Most sane people would agree that menstruation is, in fact, a natural biological function and not a disease. So why take a pill to stop it?

If you ask the women taking this pill, it's because their periods are extremely painful or inconvenient. Taking Lybrel to stop the period is a typical Western-mindset approach to all ailments: Mask the symptoms and ignore the cause. Painful periods have a cause, mostly related to hormone imbalances caused by poor nutritional habits, lack of exercise and exposure to toxic chemicals in foods, medicines and personal care products (which contain hundreds of hormone-disrupting chemicals). Rather than addressing these underlying causes of poor health, many consumers wish to simply mask the symptoms and make them disappear at any cost, including ingesting potentially toxic prescription drugs whose long-term safety record is entirely unknown.


For the rest of this important article, go to FDA approves pill that stops periods; is womanhood a disease? (opinion).

4 comments:

  1. Um...interesting but scary.


    Many bloggers, including WW participants, will be flying Peace Globes in the blogosphere on Wednesday, June 6, 2007. It is BlogBlast for Peace day - the second annual event. Please consider using your Wordless Wednesday platforms on this day to participate. You can find more information about the movement at Mimi Writes or BlogBlast for Peace
    http://mimiwrites.blogspot.com or http://mimilenox.blogspot.com

    Thanks and peace!
    Mimi

    ReplyDelete
  2. Thank you for this post.

    One can only imagine the side effects and detrimental long-term health issues for women who take this drug. I imagine it will only be a matter of a few months before reports of bodily disaster from this medication pour in, and that it will be removed in a pretty short matter of time - a year or two, maybe.

    Sincerely,
    Mrs. Wayne Hunter

    ReplyDelete
  3. I hate to think of what this could be doing to the young women who use it. God did such a magnificent job of designing our bodies; messing with them always brings problems.

    Excellent post!

    ReplyDelete
  4. Doctors need to be trained in "common sense"...I think it is really stupid how people fall for everything that comes out of a doctors mouth, (as if God said it) and take any and everything they prescribe. Most people never question anything...Are we that ignorant?
    Amen Barbara!

    ReplyDelete

Thanks for posting. I really appreciate it.